American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] S. M. Bhatwadekar, Amartya K. Dutta and Nobuharu Onoda. On algebras which are locally $\mathbb{A}^{1}$ in codimension-one. Trans. Amer. Math. Soc. 365 (2013) 4497-4537.
Abstract, references, and article information   
View Article: PDF

[2] Kyouko Kimura. Lyubeznik resolutions and the arithmetical rank of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3627-3635. MR 2529869.
Abstract, references, and article information   
View Article: PDF

[3] Matthias Aschenbrenner and Christopher J. Hillar. Erratum for ``Finite generation of symmetric ideals''. Trans. Amer. Math. Soc. 361 (2009) 5627-5627. MR 2515827.
Abstract, references, and article information   
View Article: PDF

[4] Christopher J. Hillar and Troels Windfeldt. Minimal generators for symmetric ideals. Proc. Amer. Math. Soc. 136 (2008) 4135-4137. MR 2431024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Matthias Aschenbrenner and Christopher J. Hillar. Finite generation of symmetric ideals. Trans. Amer. Math. Soc. 359 (2007) 5171-5192. MR 2327026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Amol Sasane. Noncoherence of some rings of functions. Proc. Amer. Math. Soc. 135 (2007) 2107-2111. MR 2299487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christel Rotthaus and Liana M. Sega. On a class of coherent regular rings. Proc. Amer. Math. Soc. 135 (2007) 1631-1640. MR 2286070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert G. Underwood and Lindsay N. Childs. Duality for Hopf orders. Trans. Amer. Math. Soc. 358 (2006) 1117-1163. MR 2187648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mitsuyasu Hashimoto. A pure subalgebra of a finitely generated algebra is finitely generated. Proc. Amer. Math. Soc. 133 (2005) 2233-2235. MR 2138864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hongnian Li. On the number of generators of modules over polynomial rings . Proc. Amer. Math. Soc. 121 (1994) 347-351. MR 1213864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. Katz. Generating ideals up to projective equivalence . Proc. Amer. Math. Soc. 120 (1994) 79-83. MR 1176070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shiro Goto, Koji Nishida and Keiichi Watanabe. Non-Cohen-Macaulay symbolic blow-ups for space monomial curves and counterexamples to Cowsik's question . Proc. Amer. Math. Soc. 120 (1994) 383-392. MR 1163334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hyman Bass. A finiteness property of affine algebras . Proc. Amer. Math. Soc. 110 (1990) 315-318. MR 1030733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jerry L. Muhasky. The differential operator ring of an affine curve . Trans. Amer. Math. Soc. 307 (1988) 705-723. MR 940223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Fogarty. Finite generation of certain subrings . Proc. Amer. Math. Soc. 99 (1987) 201-204. MR 866454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lindsay N. Childs and Susan Hurley. Tameness and local normal bases for objects of finite Hopf algebras . Trans. Amer. Math. Soc. 298 (1986) 763-778. MR 860392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul C. Roberts. A prime ideal in a polynomial ring whose symbolic blow-up is not Noetherian . Proc. Amer. Math. Soc. 94 (1985) 589-592. MR 792266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shiro Goto and Kikumichi Yamagishi. Finite generation of Noetherian graded rings . Proc. Amer. Math. Soc. 89 (1983) 41-44. MR 706507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1